MAUDE Adverse Event Report: BERCHTOLD GMBH & CO. KG OPERON D850 W SPLIT LEG CONTROL USA; TABLE, OPERATING-ROOM, ELECTRICAL

BERCHTOLD GMBH & CO. KG OPERON D850 W SPLIT LEG CONTROL USA; TABLE, OPERATING-ROOM, ELECTRICAL
Catalog Number OT 1702075
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that during a sinus surgery while the patient was under anesthesia, the legs gave out very quickly and the table went to bottom, head tilted forward with patient on table.The patient was not reported to be injured as the patient was caught/stopped from falling, but due to this a total of 4 staff member were hurt (2 of them noted as injured) and at least 1 x-ray needed to be performed.The procedure was cancelled.
 
Additional Manufacturer Narrative
It was reported that during a sinus surgery while the patient was under anesthesia, the legs gave out very quickly and the table went to bottom, head tilted forward with patient on table.The patient was not reported to be injured as the patient was caught/stopped from falling, but due to this a total of 4 staff member were hurt (2 of them noted as injured) and at least 1 x-ray needed to be performed.The procedure was cancelled manufacture date is not known.
 
Event or Problem Description

Brand Name
OPERON D850 W SPLIT LEG CONTROL USA
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM  78532
Manufacturer (Section G)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
Manufacturer Contact
josh phillips
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
74611810
MDR Report Key19388174
Report Number0008010153-2024-00011
Device Sequence Number17161731
Product Code GDC
UDI-Device Identifier07613327169874
UDI-Public07613327169874
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberOT 1702075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2024
Supplement Date Received by Manufacturer04/30/2024
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown